×

Found 11,817 Documents (Results 1–100)

100
MathJax

On the representation of Sobolev systems orthogonal with respect to the inner product with one discrete point. (English. Russian original) Zbl 07518145

Math. Notes 111, No. 4, 579-586 (2022); translation from Mat. Zametki 111, No. 4, 561-570 (2022).
MSC:  42C05 33C45
PDF BibTeX XML Cite
Full Text: DOI

Plancherel-Rotach type asymptotic formulae for multiple orthogonal Hermite polynomials and recurrence relations. (English. Russian original) Zbl 07503379

Izv. Math. 86, No. 1, 32-91 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 36-97 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Derivations and identities for Chebyshev polynomials. (English. Ukrainian original) Zbl 07491004

Ukr. Math. J. 73, No. 8, 1175-1188 (2022); translation from Ukr. Mat. Zh. 73, No. 8, 1011-1022 (2021).
MSC:  11B83 05A19 33C45
PDF BibTeX XML Cite
Full Text: DOI

On two direct limits relating pseudo-Jacobi polynomials to Hermite polynomials and the pseudo-Jacobi oscillator in a homogeneous gravitational field. (English. Russian original) Zbl 07483566

Theor. Math. Phys. 210, No. 1, 121-134 (2022); translation from Teor. Mat. Fiz. 210, No. 1, 140-155 (2022).
MSC:  33C45
PDF BibTeX XML Cite
Full Text: DOI

Spectral expansions of non-self-adjoint generalized Laguerre semigroups. (English) Zbl 07492804

Memoirs of the American Mathematical Society 1336. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4936-0/pbk; 978-1-4704-6752-4/ebook). v, 182 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification